Breaking News

Synthetic Cannabinoid Warning

Dozens of people in Illinois, including two who died, have experienced severe bleeding, such as coughing up blood, blood in the urine, severe bloody nose, and/or bleeding gums, after using synthetic cannabinoids. We strongly urge everyone NOT to use synthetic cannabinoids. Synthetic cannabinoids are human-made, mind-altering chemicals that are either sprayed on dried, shredded plant material so they can be smoked or sold as liquids to be vaporized and inhaled in e-cigarettes and other device. They are not safe and can be unpredictable, dangerous, or even life-threatening. We've received reports of people with excessive bleeding, requiring hospitalization, after using synthetic cannabinoid products, aka K2, spice, synthetic marijuana, and legal weed. If you have used any of these products, and start experiencing severe, unexplained bleeding or bruising, please have someone take you to the hospital immediately or call 911. Do not walk or drive yourself. Tell your health care providers about the possible link between your symptoms and synthetic cannabinoid use.

Synthetic Cannabinoids Alert

Synthetic Cannabinoids FAQ

Synthetic Cannabinoids

Back to Top